Skip to main content

Quantum Unique Ergodicity and Random Waves on Graphs

Searching for OpenAIRE data...

Publications

Quantum ergodicity and Benjamini–Schramm convergence of hyperbolic surfaces

Author(s): Etienne Le Masson, Tuomas Sahlsten
Published in: Duke Mathematical Journal, Issue 166/18, 2017, Page(s) 3425-3460, ISSN 0012-7094
DOI: 10.1215/00127094-2017-0027

Lp Norms of Eigenfunctions on Regular Graphs and on the Sphere

Author(s): Shimon Brooks, Etienne Le Masson
Published in: International Mathematics Research Notices, 2018, ISSN 1073-7928
DOI: 10.1093/imrn/rny117